# SDR 2006FA0000149

- Difficulty date: February 7, 2005
- Submitted: February 15, 2006
- Operation: General aviation
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- Engine: Pwa PT6*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 1294000339
- Condition: Corroded
- Location: Fuselage
- Part time: 26,259 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR STAIR DOOR LOWER CLOSURE, MFG FROM 4130 STEEL, WAS CORRODED THRU UNDER FOLDING STEP.  THIS CLOSURE HAD BEEN PREVIOUSLY REPAIRED BY REMOVING CORROSION, TREATING AND A DOUBLER INSTALLED.  REMOVED  CLOSURE DUE TO CORROSION AND DISBOND FROM DOOR CORE MATERIAL.  INSTALLED FACTORY NEW ALUMINUM REPLACEMENT CLOSURE.  RECOMMEND FREQUENT INSPECTIONS OF THIS AREAS, ESPECIALLY AFTER OPERATIONS IN WET CONDITIONS, AND IMMEDIATE TREATEMENT OF CORROSION.  (K)
